Advertisement

Functional equations of real analytic Jacobi Eisenstein series

  • Shin-ichiro MizumotoEmail author
Article
  • 25 Downloads

Abstract

We prove the existence of meromorphic continuation and the functional equation of the real analytic Jacobi Eisenstein series of degree m and matrix index T in case T is a kernel form.

Keywords

Siegel modular forms Jacobi forms Eisenstein series 

Mathematics Subject Classification

11F46 11F50 

Notes

References

  1. 1.
    Arakawa, T.: Real analytic Eisenstein series for the Jacobi group. Abh. Math. Semin. Univ. Hambg. 60, 131–148 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Arakawa, T.: Jacobi Eisenstein series and a basis problem for Jacobi forms. Comment. Math. Univ. St. Pauli 43, 181–216 (1994)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Arakawa, T., Heim, B.: Real Analytic Jacobi Eisenstein Series and Dirichlet Series Attached to Three Jacobi Forms. MPI (1998) (preprint) Google Scholar
  4. 4.
    Diehl, B.: Die analytische Fortsetzung der Eisensteinreihe zur Siegelschen Modulgruppe. J. Reine Angew. Math. 317, 40–73 (1980)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Gerschgorin, S.: Über die Abgrenzung der Eigenwerte einer Matrix. Bull. Acad. Sci. URSS. Cl. Sci. Math. Nat. 6, 749–754 (1931)zbMATHGoogle Scholar
  6. 6.
    Heim, B.: Analytic Jacobi Eisenstein series and the Shimura method. J. Math. Kyoto Univ. 43, 451–464 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Kalinin, V.L.: Eisenstein series on the symplectic group (English translation). Math. USSR Sb. 32, 449–476 (1977)CrossRefzbMATHGoogle Scholar
  8. 8.
    Katsurada, H.: An explicit formula for Siegel series. Am. J. Math. 121, 415–452 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Kohnen, W.: Non-holomorphic Poincaré-type series on Jacobi groups. J. Number Theory 46, 70–99 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Kohnen, W.: Lifting modular forms of half-integral weight to Siegel modular forms of even genus. Math. Ann. 322, 787–809 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Langlands, R.P.: On the Functional Equations Satisfied by Eisenstein Series. Lecture Notes in Mathematics, vol. 544. Springer, Berlin (1976)CrossRefzbMATHGoogle Scholar
  12. 12.
    Maass, H.: Siegel’s Modular Forms and Dirichlet Series. Lecture Notes in Mathematics, vol. 216. Springer, Berlin (1971)CrossRefGoogle Scholar
  13. 13.
    Mizumoto, S.: Eisenstein series for Siegel modular groups. Math. Ann. 297, 581–625 (1993). (Corrections Ibid. 307, 169–171 (1997)) MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Mizumoto, S.: Pullbacks of Klingen–Eisenstein series attached to Jacobi cusp forms. J. Ramanujan Math. Soc. 29, 379–402 (2014)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Shimura, G.: Confluent hypergeometric functions on tube domains. Math. Ann. 260, 269–302 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Sugano, T.: Jacobi forms and the theta lifting. Comment. Math. Univ. St. Pauli 44, 1–58 (1995)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Titchmarsh, E.C.: The Theory of Functions, 2nd edn. Oxford University Press, Oxford (1939)zbMATHGoogle Scholar
  18. 18.
    Ziegler, C.: Jacobi forms of higher degree. Abh. Math. Semin. Univ. Hambg. 59, 191–224 (1989)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© The Author(s), under exclusive licence to Mathematisches Seminar der Universität Hamburg 2019

Authors and Affiliations

  1. 1.Department of MathematicsTokyo Institute of TechnologyTokyoJapan

Personalised recommendations